Top answers from doctors based on your search:
Disclaimer

adhd and seroquel

A 22-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Seroquel/Adderall: Dose of Adderall is decided by your prescribing doctor who knows u better than any of us. That dose is not dependent on how much seroquel (quetiapine) ... Read More
Dr. Shariq Refai
12 years experience Psychiatry
No specific: Seroquel (quetiapine) is prescribed for sleep. If you are having trouble sleeping your Adderall could be dosed too high as effects of it could be last ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 23-year-old male asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Prazosin: You can add in prazosin for your ptsd. This will help with nightmares. Then you can pretty much select the antipsychotic medication of your choice and ... Read More
1
1 thank
Dr. Patrick Tapia
12 years experience Psychiatry
Yes: You may benefit from a consideration of more gentle choices for sleep as well as implementation of appropriate sleep hygiene. It can be challenging t ... Read More
1
1 thank
A 38-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Sleep study: Many people automatically assume that their insomnia is due to mania/ hypomania or their PTSD? But there can be co-occuring sleep conditions. Have you ... Read More
1
1 thank
Dr. Manaf Ahmad
31 years experience Pediatrics
Help available : You need to see a sleep medicine doctor and examine your sleep hygiene. If adhd is contributing to your adhd, treating adhd can help your sleep
A 27-year-old male asked:
Dr. Crystal Twynham
32 years experience General Surgery
Possibly not related: If no Seroquel (quetiapine) for 6 months, yet have concerning symptoms, it is very unlikely that the Seroquel (quetiapine) had anything to do with tho ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Possibly, not often: GERD is not a common side effect but it has been reported. GERD is not unusual in our over-stressed society with modern day eating habits and this is ... Read More
2
2 thanks
A 41-year-old member asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Yes, it can, but: It has been reported infrequently. More common is the scenario where a patient was switched from a medication that caused a lot of weight gain to sero ... Read More
A 38-year-old member asked:
Dr. J. Kirk Clopton
31 years experience Psychiatry
Completely different: Seconal (secobarbital) is a barbiturate and seroquel is an antipsychotic that is used in schizophrenia, bipolar disorder and at lower doses for depres ... Read More
A 23-year-old female asked:
Dr. Matt Wachsman
35 years experience Internal Medicine
Lowers it.: http://www.ncbi.nlm.nih.gov/pubmed/18338766 can be about a 50/50 chance AND relatively less with seroquel (quetiapine) than most others
A 25-year-old female asked:
Dr. Carrie Cannon
A Verified Doctor answered
A US doctor answered Learn more
Yes: It is often used as a mood stabilizer and is one of the better tolerated ones.
A 28-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Individual case: Psychiatric medications like Seroquel should be reviewed with your treating physician. Each case must be individualized. The known risk of not treatin ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month